# SDR DXTA2024100700740

- Difficulty date: October 2, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N318QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500162
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulted
- Location: Main Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL410 WE HAD A RED DOOR PAX OPEN CAS MESSAGE APPEAR. AFTER ABOUT 2 MINUTES THE LIGHT WENT OUT, AND THEN DURING OUR DESCENT IT CONTINUED TO COME ON AND OFF THROUGHOUT THE REST OF THE FLIGHT. CORRECTIVE ACTION: REMOVED AND REPLACED MCD WIRE HARNESS IAW PHENOM 300 SWPM 20-45-30. P/N: 507-26093-401 LOT NO. F043180584. REMOVED AND REPLACED #4 PAX DOOR SWITCH REF PHENOM 300 MM 52-71-20. OPS CHECKS GOOD NO DEFECTS NOTED AT THIS TIME. DOOR SWITCH P/N OFF 505-25962-401 P/N ON 505-25962-401
